Medication changes

dgraff
By dgraff Latest Reply 2011-07-22 09:30:40 -0500
Started 2011-07-22 08:20:18 -0500

I used to be on Byetta but kept forgetting to take my night time dose so I asked the doctor if I could change to Victoza. I took it for 2 days and got so sick that I had to stop. Has anyone else had that problem? If so, do you have any suggestions on what I should do? My doctor said that maybe I can try taking it at night instead of the morning, but what difference will that make?


3 replies

Harlen
Harlen 2011-07-22 08:54:43 -0500 Report

Hello
It dose make a difference I dont know why but it dose .
Try it with a high fiber LITE snack this to may help ?
Best wishes
Harlen

dgraff
dgraff 2011-07-22 09:10:37 -0500 Report

Thanks, I have been very reluctant about starting it again. I was only at the first dosage and was supposed to go to the next level after a week but i was afraid of how I was going to feel. I'll have to talk myself into starting again.

Harlen
Harlen 2011-07-22 09:30:40 -0500 Report

It is your life to live how you see fit.
Keep your #'s good so as not to have all the things that will happen if you dont ???
Best wishes
Harlen

P.S. there are a good menny drugs out there to try till you fined the one that works for you.

Next Discussion: Help with diabetes meds »